We show that the solutions to the extensible beam equation tend, as the rigidity coefficient tends to zero, to the solutions of the Kirchhoff string equation

Singular perturbations of the Kirchhoff string equation / PANIZZI S.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 50:5(2002), pp. 689-702. [10.1016/S0362-546X(01)00776-3]

Singular perturbations of the Kirchhoff string equation

PANIZZI, Stefano
2002

Abstract

We show that the solutions to the extensible beam equation tend, as the rigidity coefficient tends to zero, to the solutions of the Kirchhoff string equation
Singular perturbations of the Kirchhoff string equation / PANIZZI S.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 50:5(2002), pp. 689-702. [10.1016/S0362-546X(01)00776-3]
File in questo prodotto:
File Dimensione Formato  
2002NA .pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 120.3 kB
Formato Adobe PDF
120.3 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1459144
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact